# SDR NACA20020015

- Difficulty date: April 13, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 27,611 hours
- Engine: Pwa R2800*
- Engine time: 725 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356994
- Part serial: A120PNKW
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 725 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

FEATHERED THE NR 1 ENGINE AT 2318Z DUE TO RUNNING ROUGH AND BACKFIRING.  REMOVED AND REPLACED THE NR 13 CYLINDER ON THE NR 1 ENGINE.
